# SDR 2025F00172

- Difficulty date: August 4, 2025
- Submitted: August 4, 2025
- Operation: General aviation
- Aircraft: N943QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0376
- Aircraft time: 1,614 hours, 1,131 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 74120254
- Condition: Mechanic Error
- Location: Zone 200
- Part time: 1,614 hours, 1,131 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DOUBLE DRILLED HOLES, TAILCONE, STRINGER 9R SPLICE, W.L. 121.5 F.S. 560.3-576.2. ACCOMPLISHED FR-680A-0376-15468 REV. -, FIELD REPAIR - DOUBLE DRILLED HOLES, TAILCONE, STRINGER 9R SPLICE, W.L. 121.5 F.S. 560.3-576.2; DATED JULY 23, 2025.
